Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 31, NWS Fort Worth, TX

March 29, 2007Bosque County, Hill County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 4:40 PM CDT for Bosque County, Hill County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2007, 4:40 PM CDT (21:40 UTC)
Expired
Mar 29, 2007, 7:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Bosque County, TX, Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 5:20 PM CDTFLASH FLOODWhitney, TXCOUNTY ROAD 1245 NEAR WHITNEY FLOODED. ALSO HIGHWAY 22 FLOODED NEAR WHITNEY.
Mar 29, 5:47 PM CDTFLASH FLOODClifton, TXCOUNTY ROADS ACROSS THE COUNTY FLOODED NEAR LOW WATER CROSSINGS. UP TO 2 FEET OF WATER REPORTED.
Mar 29, 6:30 PM CDTFLASH FLOODHillsboro, TXEXTREME FLASH FLOODING IN CENTRAL HILL COUNTY. WATER RUNNING OVER INTERSTATE FROM FLOODED FIELDS. CARS UNDER WATER.
Mar 29, 7:30 PM CDTFLASH FLOOD3 N Abbott, TXHIGH WATER RESCUE MILE MARKER 362 I-35. FLOODING REPORTED AS INCREDIBLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
447 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 292140
FFWFWD
TXC035-217-300030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
  HILL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 430 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
  FLOODING IN BOSQUE COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERIDIAN
  STATE PARK...LAKE WHITNEY STATE PARK...WHITNEY...MERIDIAN... 
  CLIFTON...ITASCA...AND HILLSBORO.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER...MOVE UP TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788

$$


25
3 follow-up statements
000 
WGUS74 KFWD 292240
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT THU MAR 29 2007

TXC035-217-300030-
HILL TX-BOSQUE TX-
538 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
BOSQUE AND HILL COUNTIES...

AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED 
AREA.

ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING ISSUES. DO NOT 
DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN 
AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788

$$

25
000 
WGUS74 KFWD 292245 CCA
FFSFWD

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT THU MAR 29 2007

TXC035-217-300030-
HILL TX-BOSQUE TX-
538 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
BOSQUE AND HILL COUNTIES...

AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED 
AREA.

LAW ENFORCEMENT REPORTED HIGH WATER ON STATE HIGHWAY 22 NEAR 
WHITNEY...AND ON OTHER COUNTY ROADS IN THE WARNED AREA.

ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING ISSUES. DO NOT 
DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN 
AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788

$$

25
000 
WGUS74 KFWD 292339
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT THU MAR 29 2007

TXC035-217-300030-
HILL TX-BOSQUE TX-
636 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
BOSQUE AND HILL COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS REPORTED 
THUNDERSTORMS PRODUCING CONSIDERABLE FLASH FLOODING NEAR HILLSBORO.

HIGH WATER WAS REPORTED FLOWING OVER INTERSTATE 35 NEAR HILLSBORO. 
NUMEROUS ROADS HAVE HIGH WATER OR HAVE BEEN CLOSED IN HILL AND 
BOSQUE COUNTIES...INCLUDING HIGHWAY 22 NEAR WHITNEY AND FM 2490 IN 
BOSQUE COUNTY.

LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 3:23 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 29, 3:23 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT THU MAR 29 2007

.DISCUSSION...
LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER
COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE
OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING
FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED
CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY
MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING
DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT
IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE
RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT
BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY
ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE
THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH
FLOOD WATCH THROUGH FRIDAY EVENING.

STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL
KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS.
STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD
PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT
REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS
DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER
MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE
SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE
OVERNIGHT HOURS.

A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS
FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE
AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS
IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE
THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO
COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND
EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN
TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER
RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW
LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF
HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS
SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL
JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN
LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS
POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL
FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE
PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A
SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON
AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST.

THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER
SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON.
WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS.
A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY
NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE
EXPECTED BY WEDNESDAY AND THURSDAY.

AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING
POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE
HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF
MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS
TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE
QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  56  72  53 /  90  60  80  40  10
WACO, TX              63  76  59  73  53 /  80  60  80  60  10
PARIS, TX             62  78  60  72  50 /  60  30  80  60  10
DENTON, TX            62  75  54  72  48 /  90  70  80  40  10
MCKINNEY, TX          63  76  57  71  48 /  90  50  80  50  10
DALLAS, TX            64  76  58  72  55 /  90  60  80  50  10
TERRELL, TX           64  77  59  71  53 /  70  40  80  60  10
CORSICANA, TX         63  78  61  71  55 /  60  40  80  70  20
TEMPLE, TX            63  76  60  73  55 /  70  60  80  70  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159.

&&
Hazardous weather outlook, Mar 29, 2:55 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT THU MAR 29 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
255 PM CDT THU MAR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT
WIDESPREAD THUNDERSTORMS WILL MOVE NORTHWARD ACROSS NORTH TEXAS
TONIGHT. THERE IS A FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY
EVENING...FOR THOSE AREAS ALONG AND WEST OF A SHERMAN...DALLAS...
TEMPLE LINE. ADDITIONALLY...THE STRONGEST STORMS COULD PRODUCE DIME
SIZE HAIL AND 60 MPH WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...
THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT.
HEAVY RAINFALL WILL BECOME LESS WIDESPREAD BY LATE FRIDAY EVENING.

THERE WILL BE ADDITIONAL WIDESPREAD THUNDERSTORMS SATURDAY AND
SATURDAY EVENING....WITH STORMS DIMINISHING LATE SATURDAY NIGHT.

FINALLY...THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ISOLATED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT...MAINLY WEST
OF A SHERMAN...DALLAS...CAMERON LINE...MAINLY FOR THE POTENTIAL FOR
HEAVY RAINFALL AND FLASH FLOODING. PENNY SIZE HAIL AND WIND GUSTS
TO 60 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.

26

In the hours before

Special weather statement, Mar 29, 2:07 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 PM CDT THU MAR 29 2007

TXZ116-117-291930-
PALO PINTO TX-PARKER TX-
207 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PALO PINTO COUNTY
  NORTHWESTERN PARKER COUNTY

AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MINERAL WELLS...MOVING NORTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOL...MINERAL WELLS AND
MINERAL WELLS STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3269 9819 3265 9808 3300 9783 3300 9810

13
Special weather statement, Mar 29, 2:34 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT THU MAR 29 2007

TXZ143-292000-
HAMILTON TX-
234 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HAMILTON COUNTY

AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF HAMILTON...MOVING EAST-
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CRANFILLS GAP...EVANT AND
HAMILTON.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL IN EXCESS
OF 2 INCHES...AND PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM AS
IT MOVES ACROSS THE COUNTY.

LAT...LON 3163 9825 3151 9809 3172 9770 3197 9794
Special weather statement, Mar 29, 2:40 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 PM CDT THU MAR 29 2007

TXZ101-102-117-292015-
JACK TX-WISE TX-PARKER TX-
240 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY
  NORTHWESTERN PARKER COUNTY
  SOUTHWESTERN WISE COUNTY

AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF MINERAL WELLS...MOVING
NORTHEAST AT 20 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3289 9804 3284 9797 3304 9777 3311 9796

13
Special weather statement, Mar 29, 3:09 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT THU MAR 29 2007

TXZ102-292045-
WISE TX-
309 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN WISE COUNTY

AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BRIDGEPORT...MOVING NORTH AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRIDGEPORT AND CHICO. THIS
STORM WILL ALSO PASS VERY CLOSE TO LAKE BRIDGEPORT AND BOATERS AND
OTHERS NEAR THE LAKE SHOULD BE ADVISED THAT THIS STORM HAS EXCESSIVE
CLOUD TO GROUND LIGHTNING.

IN ADDITION...PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3306 9791 3303 9779 3333 9763 3336 9790

13
Special weather statement, Mar 29, 4:02 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT THU MAR 29 2007

TXZ133-144-145-292130-
JOHNSON TX-HILL TX-BOSQUE TX-
402 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BOSQUE COUNTY
  NORTHWESTERN HILL COUNTY
  SOUTHERN JOHNSON COUNTY

AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF CLIFTON...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON...
GRANDVIEW...ITASCA...WHITNEY AND LAKE WHITNEY STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM. FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THIS STORM.

LAT...LON 3199 9767 3178 9755 3206 9706 3240 9722

07/BB
Special weather statement, Mar 29, 4:11 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT THU MAR 29 2007

TXZ157-159-292145-
MCLENNAN TX-CORYELL TX-
411 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CORYELL COUNTY
  WESTERN MCLENNAN COUNTY

AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF CLIFTON TO 7 MILES SOUTH OF MCGREGOR...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...CRAWFORD...FORT GATES...HEWITT...LACY-LAKEVIEW...MCGREGOR...
NORTHCREST...ROBINSON...WACO...WEST AND WOODWAY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3160 9763 3132 9779 3140 9708 3184 9705

07/BB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:57 AM CDTSpecial Weather StatementFWDJack63 min
Mar 29, 9:21 AM CDTSevere Thunderstorm WarningFWDJack, Young33 min
Mar 29, 10:12 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more44 hr
Mar 29, 10:21 AM CDTSpecial Weather StatementFWDMontague24 min
Mar 29, 11:13 AM CDTSpecial Weather StatementFWDJack, Palo Pinto32 min
Mar 29, 11:30 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 29, 11:40 AM CDTSpecial Weather StatementFWDEastland35 min
Mar 29, 12:04 PM CDTSpecial Weather StatementFWDMills26 min
Mar 29, 12:14 PM CDTSpecial Weather StatementFWDWise31 min
Mar 29, 12:18 PM CDTSpecial Weather StatementFWDErath57 min
Mar 29, 12:22 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker53 min
Mar 29, 12:53 PM CDTSpecial Weather StatementFWDMills37 min
Mar 29, 1:57 PM CDTSpecial Weather StatementFWDMontague33 min
Mar 29, 2:01 PM CDTSpecial Weather StatementFWDHamilton44 min
Mar 29, 2:07 PM CDTSpecial Weather StatementFWDParker23 min
Mar 29, 2:34 PM CDTSpecial Weather StatementFWDHamilton26 min
Mar 29, 2:40 PM CDTSpecial Weather StatementFWDParker35 min
Mar 29, 3:09 PM CDTSpecial Weather StatementFWDWise36 min
Mar 29, 4:02 PM CDTSpecial Weather StatementFWDHill28 min
Mar 29, 4:11 PM CDTSpecial Weather StatementFWDMcLennan34 min
Mar 29, 4:50 PM CDTSpecial Weather StatementFWDHill, Limestone, McLennan25 min
Mar 29, 5:15 PM CDTSpecial Weather StatementFWDFreestone, Hill, Limestone, McLennan, Navarro30 min
Mar 29, 5:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Tarrant96 min
Mar 29, 5:30 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Tarrant90 min
Mar 29, 5:52 PM CDTSpecial Weather StatementFWDNavarro23 min
Mar 29, 5:57 PM CDTSpecial Weather StatementFWDEllis33 min
Mar 29, 6:19 PM CDTSevere Thunderstorm WarningFWDNavarro56 min
Mar 29, 6:43 PM CDTFlash Flood WarningFWDEllis3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.